# SDR SWAA2021082494890

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANS-ANGLE CORRODED STA 500A TO 500D ; / [01] FOUND CORROSION TO BE OUT OF LIMITS; MATERIAL REMOVED .011 PER SRM 53-00-53-1A-2. REMOVED R/H TRANSITION ANGLE BS 500A - BS 500D PER SRM 51-40-02.; [02] DRILLED UP NEW TRANSITION ANGLE FROM STA 500A-500D; ALODINED; AND PRIMED IAW SRM 51-40-05.; [03] INSPECTED ABEL GARCIA (TECHNICIAN); 29-JUL-2021 05:53 UTC DRILLED UP NEW TRANSITION ANGLE FROM STA 500A-500D; ALODINED; AND PRIMED IAW SRM 51-40-05.; [04] INSTALLED R/H TRANSITION ANGLE @BS 500A - 500D PER SRM 51-40-02.
